Menu: Home :: go to Journal :: switch to Russian :: switch to English
You are here: all Journals and Issues→ Journal→ Issue→ Article

The local bifurcations of nonlinear controlsystems' periodic oscillations

Annotation

The article is concerned with the problems of local bifurcations of periodic solutions to control systems. The description of possible bifurcation scenario is given. There is derived a new operator method for studying singular points of nonlinear control systems given by ordinary differential equations. The method is based on the passage to equivalent operator equations which are then studied with the use of special functionals and iterative schemes for building solutions.

Keywords

tasks with parameters; bifurcations; periodic decisions.

Full-text in one file

Download

UDC

517.938

Pages

687-688

Section of issue

Scientific articles

Для корректной работы сайта используйте один из современных браузеров. Например, Firefox 55, Chrome 60 или более новые.